Averkov, Gennadiy;  Bianchi, Gabriele
Covariograms generated by valuations
In: International mathematics research notices: IMRN - Oxford: Oxford University Press, 19, S. 9277-9329, 2015

Averkov, Gennadiy;  Krümpelmann, Jan;  Nill, Benjamin
Largest integral simplices with one interior integral point - solution of Hensley's conjecture and related results
In: Advances in mathematics. - Amsterdam [u.a.] : Elsevier, Bd. 274.2015, S. 118-166, 2014

Averkov, Gennadiy;  Basu, Amitabh
Lifting properties of maximal lattice-free polyhedra
In: Math. Program., Vol. 154, 2015, Issue 1-2, Ser. B, S. 81--111, ISSN 0025-5610, 10.1007/s10107-015-0865-6